# SDR UPS203588

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 758.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN NAPLES FOR C-MAINTENANCE, FOUND CRACK ON VERTICAL FLANGE OF RIB CHORD AT BS 758.5, RT SIDE.  REPAIRED IAW B727-55710-1271.
